# SDR SWAA2024120647624

- Difficulty date: October 12, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin Panel
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.90 RIB AND 8 INCH. FROM REAR SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.900 INCH. APPROX. 2024-633682<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: 220272712; DUE DATE: 28 NOV 24.;[02] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE 20-MAR-25 WAS USED ON STEP 10;[03] PERFORMED REPAIR ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 193.90 RIB AS PER EA 24-155-03023-WIP1[TTG8Q00WTHAD]; EA 24-155-03023-WIP2 [TTG8Q00WTY99]; EA 24-155-03023-WIP3 [TTG8Q00WY8K0] AND EA 24-155-03023 [TTG8Q00XAXF3]  SEE INDIVIDUAL SIGNOFF BELOW;[04] PERFORMED REPAIR ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 193.90 RIB AS PER EA 24-155-03023-WIP1[TTG8Q00WTHAD]; EA 24-155-03023-WIP2 [TTG8Q00WTY99]; EA 24-155-03023-WIP3 [TTG8Q00WY8K0] AND EA 24-155-03023 [TTG8Q00XAXF3] SEE INDIVIDUAL SIGNOFF BELOW RII CERTIFIED
